RECONSTRUCTION-BASED A POSTERIORI ERROR ESTIMATES FOR THE L1 METHOD FOR TIME FRACTIONAL PARABOLIC PROBLEMS

Jiliang Cao, Aiguo Xiao, Wansheng Wang

Journal of Computational Mathematics ›› 2025, Vol. 43 ›› Issue (2) : 345-368.

Journal of Computational Mathematics ›› 2025, Vol. 43 ›› Issue (2) : 345-368. DOI: 10.4208/jcm.2210-m2022-0085

RECONSTRUCTION-BASED A POSTERIORI ERROR ESTIMATES FOR THE L1 METHOD FOR TIME FRACTIONAL PARABOLIC PROBLEMS

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Computational Mathematics, 2025, 43(2): 345-368 https://doi.org/10.4208/jcm.2210-m2022-0085

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}

Accesses

Citation

Detail

Sections
Recommended

/